| Model Number |
02.07.1204R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, the branch informed us that on (b)(6) 2025 the patient came in to have the antibiotic spacers revised, however, due to a size 7 revision femur not being available, the surgeon is revision to competitor products.
Event or Problem Description
The patient had signs of an infection and the pathogen is unknown.At about 9 months post primary the surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 july 2025: gmk-spherika 02.07.1204r tibial tray fix cemented s.4r (k090988) lot 2403366: (b)(4) items manufactured and released on 01- jul-2024.Expiration date: 2029-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised, batch review performed on 28 july 2025: gmk-spherika 02.12.E0411fr gmk-sphere tibial insert e-cross - flex 4r - 11mm (k202022) lot 2400958: (b)(4) items manufactured and released on 26-jul-2024.Expiration date: 2029-jul-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka07r gmk spherika femoral component s7r cemented (k211004) lot 2406699: (b)(4) items manufactured and released on 29-feb-2024.Expiration date: 2029-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.